Missouri, 2005Flood in Missouri, June 12 to 14, 2005
June 12 to 14, 2005 · NWS EAX · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 12, 3:25 PM CST, 6 hours 35 minutes earlier.
Area forecast discussion, Jun 12, 3:25 PM CST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CDT SUN JUN 12 2005
.DISCUSSION...
BUSY DUE TO SEVERE WEATHER MOVING INTO AREA. SHORT STORY...FLOOD
WATCH REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON. LARGE AREA OF
STORMS EXTENDED FROM NEAR KANSAS CITY...SOUTH INTO NORTHERN OKLAHOMA
WILL PRODUCE SEVERE STORMS AND HEAVY RAINS THIS EVENING AS THEY MOVE
NORTHEAST. A SECOND WAVE IS EXPECTED OVERNIGHT WITH DEVELOPING
CONVECTION SEEN IN WESTERN OKLAHOMA. THEN ANOTHER ROUND SHOULD BE
MOVING IN FROM THE WEST MONDAY MORNING ASSOCIATED WITH MAIN UPPER
WAVE. MAY SEE ADDITIONAL DEVELOPMENT LATE IN THE AFTERNOON IN
SOUTHEAST PORTIONS OF FORECAST AREA IN THE EVENING WITH UPPER WAVE
AND SURFACE BOUNDARY STILL IN THE REGION. ONCE THIS MOVES
PAST...FINALLY...SHOULD GET A BREAK FROM THE STORY WEATHER.
PC
&&
.PREV DISCUSSION...
1222 PM CDT
SOME ADJUSTMENT TO THE FORECAST FOR THE AFTERNOON HORUS. STORMS FROM
THE FIST COMPLEX THIS MORNING ARE NOW JUST ABOUT TO EXIT THE CWA
INTO CENTRAL IOWA. CONVECTION TO OUR WEST...IN CENTRAL KANSAS...HAS
BEGUN TO ERODE ON ITS EAST SIDE AS IT APPEARS TO BE RUNNING INTO
SUBSIDENCE LEFT IN THE WAKE OF THIS MORNING COMPLEX. SO...I HAVE
PULLED THE LIKELY POPS FROM THE WEST HALF OF THE FORECAST AREA FOR
THIS AFTERNOON. HOWEVER...WITH THE SOLAR INSULATION THAT WILL SPREAD
NORTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI AS THE CLOUDS
DISSIPATE I HAVE LEFT HIGH CHANCE (50%) POPS ACROSS THE KANSAS
MISSOURI BORDER. MINOR ADJUSTMENTS ALSO MADE TO TEMPERATURES...
PUSHING THEM DOWN IN THE NORTHWEST CORNER...AND LIFTING THEM IN THE
SOUTHEAST.
CUTTER
335 AM...
MAIN FORECAST FOCUS CONTINUES TO BE ON PRECIPITATION AND CONVECTIVE
CHANCES UNTIL TUESDAY.
A LINE OF CONVECTION DEVELOPED AROUND MIDNIGHT FROM NEAR WICHITA
NORTHEAST TO LINN COUNTY KANSAS. THE ACTIVITY WAS ASSOCIATED WITH AN
INSTABILITY AXIS/MID LEVEL FRONT AND DEVELOPED WITHIN THE EASTWARD
EXTENSION OF THE 850MB THETA-E RIDGE. AM EXPECTING THIS CONVECTION
TO CONTINUE TO PUSH EVER SO SLIGHTLY NORTHEAST INTO THE SOUTHWEST
PORTION OF THE FORECAST AREA THIS MORNING...PRIOR TO THE ARRIVAL OF
THE WESTERN STORM COMPLEX. FURTHER WEST...A MESOSCALE CONVECTIVE
COMPLEX DEVELOPED OVERNIGHT OVER THE PANHANDLES OF TEXAS AND
OKLAHOMA. THIS COMPLEX WILL PUSH NORTHEAST TODAY...AND IS EXPECTED
TO REACH THE WESTERN PORTION OF THE FORECAST AREA BY MID
MORNING. HAVE LOWERED MAXIMUM TEMPERATURES SEVERAL DEGREES FOR
TODAY...MAINLY ACROSS EXTREME EASTERN KANSAS THROUGH WESTERN AND
NORTHWEST MISSOURI WITH THE MORNING/MIDDAY ARRIVAL OF THE STORM
COMPLEX AND ASSOCIATED CLOUD COVER. GUIDANCE NUMBERS HAVE ALSO
EXHIBITED THIS DOWNWARD TREND.
AFTER THE STORM COMPLEX MOVES INTO THE FORECAST AREA...THE FORECAST
MODELS TRY TO REDEVELOP CONVECTION BETWEEN THIS AFTERNOON AND
EVENING...WITH THE MOST FAVORED PLACEMENT BEING ACROSS NORTHERN
MISSOURI. THUS...HAVE CONTINUED SIMILAR PRECIPITATION CHANCES
THROUGH THIS EVENING. CANT RULE OUT ISOLATED SEVERE STORMS
TODAY...BUT THINK THE BETTER CHANCES FOR SEVERE ACTIVITY WILL BE
MONDAY.
THE MAIN SURFACE FRONT THAT HAS HUNG OUT TO OUR WEST DURING THE LAST
WEEK OR SO...WILL FINALLY GET A PUSH INTO THE FORECAST AREA ON
MONDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AND ALONG THE
FRONTAL BOUNDARY OVERNIGHT TONIGHT AS A SHORTWAVE ROUNDS THE BASE OF
THE NEGATIVELY TILTED UPPER TROUGH. A 30 TO 40 KT LOW LEVEL JET IS
ALSO PROGGED TO FOCUS INTO EASTERN KANSAS...WITH PRECIPITABLE WATER
IN EXCESS OF 1.5 INCHES AVAILABLE. CONVECTIVE MODE POINTS TO
POSSIBLE SQUALL LINE DEVELOPMENT. IN ADDITION TO POSSIBLE SEVERE
STORMS...THIS ADDITIONAL ROUND OF POTENTIALLY HEAVY RAINFALL MAY
CAUSE MORE FLOODING PROBLEMS IN THE FORECAST AREA...WITH MANY COUNTY
FLASH FLOOD GUIDANCE VALUES AT OR BELOW ONE INCH FOR THREE HOURS.
THIS SUPPORTS THE ISSUANCE OF THE FLOOD WATCH ALREADY POSTED FOR
NOON TODAY THROUGH NOON ON MONDAY.
THE THREAT FOR SEVERE STORMS LOOKS TO INCREASE AGAIN MONDAY
AFTERNOON AND EVENING WITH INCREASING CAPE AND SHEAR...AND
STEEPENING LAPSE RATES. THE DIFFLUENT ZONE OF THE UPPER JET IS
FORECAST TO BECOME ORIENTED ACROSS THE FORECAST AREA MONDAY
AFTERNOON IN CONJUNCTION WITH THE CLOSED UPPER LOW ENTERING WESTERN
IOWA. THIS COULD BECOME THE SET UP FOR STRONG TO SEVERE CONVECTION
MONDAY AFTERNOON AND EVENING...DEPENDING UPON THE AMOUNT OF
DESTABILIZATION THAT WILL BE POSSIBLE FOLLOWING THE EXPECTED MORNING
CONVECTION.
AS WE HEAD INTO TUESDAY...THE SURFACE LOW WILL LIFT FURTHER
NORTHEAST ALONG WITH THE CLOSED UPPER LOW. THE EXIT OF THESE
FEATURES WILL BRING AN END TO OUR PRECIPITATION CHANCES BY MID WEEK.
NO CHANGES MADE PAST TUESDAY.
STOFLET
952 PM CDT SAT...
EXPECT SHOWERS AND THUNDERSTORMS TO OVERSPREAD THE CWA ON SUNDAY
AFTERNOON INTO MONDAY...AS THE SHORTWAVE TROUGH OVER THE FOUR
CORNERS REGION EJECTS NORTHEAST ACROSS THE CENTRAL/NORTHERN PLAINS.
THE ENTRANCE REGION OF THE UPPER LEVEL JET OVER EASTERN KANSAS WILL
PROVIDE ADDITIONAL SUPPORT FOR ENHANCED LIFT AND ASSOCIATED
PRECIPITATION LATE SUNDAY. WITH SATURATED GROUND CONDITIONS AND
RESULTANT LOW FLASH FLOOD GUIDANCE VALUES...HAVE DECIDED TO ISSUE A
FLOOD WATCH FOR THE ENTIRE FORECAST AREA FROM NOON SUNDAY TO NOON
MONDAY.
SCHMIT
736 PM CDT SAT...
CONVECTION CONTINUES TO DEVELOP ACROSS SOUTH CENTRAL KANSAS AND
NORTHERN OKLAHOMA THIS EVENING IN BAROCLINIC ZONE AHEAD OF THE
SHORTWAVE TROUGH OVER THE FOUR CORNERS REGION. THIS AREA CORRELATES
WELL WITH RUC SURFACE BASED CAPE ANALYSIS OF 2500+ J/KG AND BULLSEYE
OF HIGHEST INSTABILITY. ANTICIPATE THIS ACTIVITY TO INCREASE IN
COVERAGE THIS EVENING AS THE LOW LEVEL JET INTENSIFIES. WILL LIKELY
SEE CONVECTION EVOLVE INTO A COMPLEX TONIGHT AS UPPER LEVEL
DIFFLUENCE AHEAD OF THE ADVANCING SHORTWAVE TROUGH OFFERS ADDITIONAL
SUPPORT. CANNOT RULE OUT AN ISOLATED CELL OR TWO THIS EVENING...BUT
ANTICIPATE THE BULK OF THE ACTIVITY TO REMAIN TO THE WEST OF THE
CWA THIS EVENING (WHICH IS CONFIRMED BY THE 18Z NAM). HAVE LOWERED
POPS TO THE SLIGHT CHANCE CATEGORY UNTIL AFTER MIDNIGHT...WITH
CHANCE POPS SPREADING FROM WEST TO EAST ACROSS THE AREA DURING THE
EARLY MORNING HOURS ON SUNDAY.
SCHMIT
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH ALL ZONES 12 PM CDT SUNDAY TO 12 PM CDT MONDAY.
KS...FLOOD WATCH ALL ZONES 12 PM CDT SUNDAY TO 12 PM CDT MONDAY.
Hazardous weather outlook, Jun 12, 3:30 PM CST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 PM CDT SUN JUN 12 2005
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
430 PM CDT SUN JUN 12 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A LARGE AREA OF THUNDERSTORMS THAT EXTEND FROM EASTERN KANSAS...
SOUTH INTO NORTH CENTRAL OKLAHOMA WILL BE MOVING NORTHEAST THROUGH
EASTERN KANSAS. AND WESTERN AND CENTRAL MISSOURI THIS EVENING. A
SECOND ROUND OF STORMS WILL BE POSSIBLE OVERNIGHT AS A CLUSTER OF
STORMS IN WESTERN OKLAHOMA MOVES NORTHEAST INTO THE REGION. DAMAGING
WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS FROM THE STORMS.
ALSO...WITH THE WET GROUND...THE ADDITIONAL HEAVY RAIN WILL FURTHER
AGGRAVATE THE FLOODING PROBLEMS FOR THE OUTLOOK AREA. ALREADY SOME
RIVERS HAVE FLOODING OCCURRING AND A FLOOD WATCH REMAINS IN EFFECT
UNTIL MONDAY AFTERNOON.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ONGOING CONVECTION MOVING INTO THE AREA LATE TONIGHT WILL CONTINUE TO
MOVE THROUGH MISSOURI DURING THE DAY ON MONDAY...WITH SEVERE
THUNDERSTORMS POSSIBLE. THE MAIN THREAT IN THE MORNING WOULD STILL
BE HAIL AND DAMAGING WINDS. BY AFTERNOON...PORTIONS OF CENTRAL
MISSOURI MAY GET ENOUGH HEATING TO INCREASING THE INSTABILITY. WIND
SHEAR PROFILES WOULD SUGGEST ALONG WITH DAMAGING WINDS AND
HAIL...ISOLATED TORNADOES MAY ALSO OCCUR. ALL THE SEVERE THREAT
SHOULD END FOR THE OUTLOOK AREA BY EARLY EVENING AS THE STORMS MOVE
OFF TO THE SOUTH AND EAST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND WILL LIKELY BE
NEEDED DURING THE DAY MONDAY.
PC
In the hours before
Special weather statement, Jun 12, 7:44 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 PM CDT SUN JUN 12 2005
MOZ045-046-130230-
COOPER-PETTIS-
844 PM CDT SUN JUN 12 2005
...SIGNIFICANT WEATHER ALERT FOR EASTERN PETTIS AND WESTERN COOPER
COUNTIES...
AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CLIFTON CITY TO BAHNER...MOVING NORTHEAST AT 20 MPH.
WINDS AROUND 50 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
SCHMIT
Local storm report, Jun 12, 7:47 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 S WESTWOOD HILLS 39.02N 94.61W
06/12/2005 JOHNSON KS TRAINED SPOTTER
TREE REPORTED BLOWN DOWN AND POWER OUT AROUND 49TH
TERRACE AND RAINBOW BLVD.
0535 PM TSTM WND DMG KANSAS CITY 39.12N 94.55W
06/12/2005 JACKSON MO TRAINED SPOTTER
TREE BLOWN DOWN ACROSS SOUTHBOUND WARD PARKWAY NEAR PENN
DAY SCHOOL.
&&
HUDSONSpecial weather statement, Jun 12, 7:53 PM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SUN JUN 12 2005
MOZ045-046-130245-
COOPER-PETTIS-
853 PM CDT SUN JUN 12 2005
...SIGNIFICANT WEATHER ALERT FOR EASTERN PETTIS AND WESTERN COOPER
COUNTIES...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
CLIFTON CITY TO BAHNER...MOVING NORTHEAST AT 20 MPH.
THESE STORMS WILL BE...
NEAR SMITHTON BY 905 PM CDT.
NEAR CLIFTON CITY BY 920 PM CDT.
NEAR PLEASANT GREEN BY 935 PM CDT.
WINDS AROUND 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
SCHMIT
Special weather statement, Jun 12, 8:18 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
918 PM CDT SUN JUN 12 2005
KSZ057-060-103>105-MOZ003>007-013>016-021>024-028>032-037-038-043-
053-130318-
BATES MO-CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO-
CLINTON MO-DAVIESS MO-DE KALB MO-GENTRY MO-GRUNDY MO-HARRISON MO-
JACKSON MO-JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS-
LIVINGSTON MO-MERCER MO-MIAMI KS-PLATTE MO-PUTNAM MO-RAY MO-
SULLIVAN MO-WORTH MO-WYANDOTTE KS-
918 PM CDT SUN JUN 12 2005
SEVERE THUNDERSTORM WATCH NUMBER 467 HAS BEEN CANCELLED
FOR THE FOLLOWING COUNTIES...
IN MISSOURI:
BATES...CALDWELL...CARROLL...CASS...CHARITON...CLAY...CLINTON...
DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...JACKSON...
LAFAYETTE...LINN...LIVINGSTON...MERCER...PLATTE...PUTNAM...RAY...
SULLIVAN AND WORTH.
IN KANSAS:
JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE.
SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE
BETHANY...BUTLER...CHILLICOTHE...HARRISONVILLE...KANSAS CITY...
OLATHE...PAOLA AND TRENTON.
MOZ039-044-045-054-130355-
HENRY MO-JOHNSON MO-PETTIS MO-SALINE MO-
918 PM CDT SUN JUN 12 2005
SEVERE THUNDERSTORM WATCH NUMBER 467 REMAINS IN EFFECT
UNTIL 1100 PM CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES...
IN MISSOURI:
HENRY...JOHNSON...PETTIS AND SALINE.
SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE CLINTON...
MARSHALL...SEDALIA AND WARRENSBURG.
SF
Special weather statement, Jun 12, 8:23 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT SUN JUN 12 2005
MOZ040-046-130300-
COOPER-HOWARD-
923 PM CDT SUN JUN 12 2005
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN COOPER AND WESTERN
HOWARD COUNTIES...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NELSON TO BELLAIR...
OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF MARSHALL TO 9
MILES SOUTHWEST OF BOONVILLE...MOVING NORTHEAST AT 30 MPH.
THESE STORMS WILL BE...
NEAR LISBON BY 935 PM CDT.
NEAR NEW FRANKLIN BY 940 PM CDT.
6 MILES SOUTHEAST OF GLASGOW BY 950 PM CDT.
WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
SCHMIT
Special weather statement, Jun 12, 9:33 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT SUN JUN 12 2005
MOZ040-046-130415-
COOPER-HOWARD-
1033 PM CDT SUN JUN 12 2005
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN COOPER AND SOUTHWESTERN
HOWARD COUNTIES...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARROW ROCK TO 6
MILES WEST OF PRAIRIE HOME...MOVING NORTHEAST AT 25 MPH.
THESE STORMS WILL BE...
NEAR BOONVILLE BY 1040 PM CDT.
NEAR NEW FRANKLIN BY 1045 PM CDT.
NEAR OVERTON BY 1055 PM CDT.
NEAR FAYETTE BY 1105 PM CDT.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
SCHMIT
Flood, Lafayette
- When
- June 12, 10:00 PM CST to June 14, 6:00 AM CST
- Where
- Lafayette forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.066, -93.785 (the zone’s center; the record gives no point)
Missouri River in Napolean crested at 20.94 feet, or 3.94 feet above flood stage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Texas, June 12, 2005$165,000 · F2 · 9 events
- Lightning Strike in Maine, June 12, 20051 death · 1 event
- Rip Current in Florida, June 12, 20051 death · 1 event
- Flash Flooding and Hail in Kansas, June 12, 2005$700,000 · 1 in hail · 21 events
- Flash Flooding and Hail in Oklahoma, June 12, 2005$314,000 · 1.25 in hail · 33 events
- Tropical Storm in Georgia, June 12 to 13, 200597 events
- Flood in Kansas, June 12 to 16, 2005$500,000 · 1 event
- Tornadoes and Flash Flooding in Indiana, June 12, 2005$100,000 · F1 · 6 events
- Flooding in Iowa, June 12 to 15, 2005$210,000 · 6 events
- Flooding in Kansas, June 12 to 14, 2005$200,000 · 2 events
- Lightning Strike in New Hampshire, June 12, 2005$100,000 · 1 event
- Hail and Damaging Winds in Oklahoma, June 12, 2005$18,000 · 1 in hail · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459413.